# SDR MASA2011050402609

- Difficulty date: May 3, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N991HA
- Make and model: Dhav DHC8202
- Aircraft serial: 431
- Aircraft time: 35,217 hours, 36,848 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Faulty
- Location: Cabin Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR SEAL INOP.  PERFORMED INSPECTION AND OPS CHECK NO DEFECTS.
